Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have silent reflux in throat, on Carafate, Protin X, food gets stuck in throat, lumpy feeling. How to make it normal ?

I have silent reflux in the throat. I am on protonix and carafate. My EGD came out no closure so they didn t have to dilate my throat. However, food still gets stuck when I swallow and I have the lumpy feeling in my throat. I m currently only drinking ensure, protein drinks, eating jello, pudding and drinking broth. Will this ever get under control where I maybe normal again?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
The very important cause for foreign body sensation in throat is Reflux disease and you must take care of that .
Consult your doctor and take medication for decreasing acid production and most importantly medication like prokinetic drugs and drugs to increase the tone of lower esophageal sphinter which is between the lower part of esophagus and upper part of stomach .
Also take care of constipation .
Go for walk daily
avoid binge eating
avoid alcohol and smoking
take small meals frequently.

Follow up after 10 days
Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor